# SDR UIEA200400011

- Difficulty date: February 6, 2004
- Submitted: March 31, 2004
- Operation: Air carrier
- Aircraft: N517MC
- Make and model: Boeing 747243B
- Aircraft serial: 23300
- System (JASC): 5754 · Leading Edge Devices
- Part: Stiffener
- Condition: Cracked
- Location: Krueger Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK AT SIN, FOUND NR 16 KRUEGER FLAP INBOARD STIFFENER CRACKED.  TRIMMED OUT CRACKED SEGMENT OF STRINGER FLANGE TO REMOVE DAMAGE.  NDT INSPECT STRINGER TO INSURE CRACK AND DEFECT FREE CONDITION.  INSTALLED ALUMINUM REPAIR ANGLE AND ALUMINUM FILLER TO COMPENSATE FOR MATERIAL REMOVED.  REFINISHED TRACK TO DESIGN CONDITION.  (M)
